How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask JakeC415 Your Own Question
JakeC415
JakeC415,
Category: Dog
Satisfied Customers: 116
Experience:  Expert
112362328
Type Your Dog Question Here...
JakeC415 is online now

Three month puppy WCS just ate an ibuprofen 200 mg what

This answer was rated:

Three month puppy WCS just ate an ibuprofen 200 mg what should I do ?
JA: I'll do all I can to help. The Expert will know if the puppy will be able to digest that. What is the puppy's name?
Customer: Isla
JA: Is there anything else the Vet should know before I connect you? Rest assured that they'll be able to help you.
Customer: Isla

Hi there, you are through to Dr. Jake, im sorry to hear of your concern with your puppy. ibuprofen can be very toxic in dogs, causes gastrointestinal signs and can lead to kidney failure. for a 3 month old puppy eating this i would recommend making an emergency appointment right away for your puppy, if eaten within 30 mins then the vet cause cause your puppy to vomit to prevent any further absorption , they may advise being hospitalised for fluid therapy to support the kidneys and blood tests to check the organs also.

i must stress this needs to be done asap so please call the vet now as ibuprofen ingestion can be very serious in dogs, especially in a puppy

kind regards

Dr. Jake

Customer: replied 11 days ago.
Thank you she has been treated

thats great to hear,

thanks

dr. jake

JakeC415 and 5 other Dog Specialists are ready to help you